Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 13 found articles
 
 
  Central limit theorems for quadratic errors of nonparametric estimators
 
 
Title: Central limit theorems for quadratic errors of nonparametric estimators
Author: Kim, Tae Yoon
Appeared in: Journal of statistical planning and inference
Paging: Volume 64 (1997) nr. 2 pages 12 p.
Year: 1997
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands